Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Sore feet, hands due to allergy, difficulty in walking. Taking prednisone. Healing time?

Hi there, I am just wondering how long it takes for an allergic reaction to disappear. I've been experiencing a strange allergic reaction since Tuesday afternoon and benadryl hasn't really been working. This morning I just took my first dose of prednisone to treat hives that have appeared everywhere on my body. the soles of my feet and hands are also extremely sore and I am finding it difficult to walk because of how much it hurts
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
one EPISODE OF ALLERGIC REACTION TAKES 3 WEE3K
IT IS OKAY YOU HAVE STARTED PREDNESOLONE BUT YOU HAVE TO TAPER THE DOSE IN 3 WEEK
YOU CAN ADD FEXOFENADINE 120 MG OD FOR 3 WEEK
APPLY DIPROVATE OINTMENT ON AFFECTED SKIN TDS
3 WK ARE MINIMUM
YOU CAN ADD DICLO AS PAIN KILLER AND ANTACID TDS AS YOU ARE TAKING PREDNESOLONE TO COUNTER THE ACID REFLUX AS THE REFLUX ITSELF INCREASES THE ALERGIES
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor